So what part of hypothyroidism causes difficulty swallowing?

I'm still struggling with my T3/T4 dose. I was on 10 mcg. T3 and 50 mcg T4 twice a day but GP upped the T3 to 20 mcg. each time. The high level of T3 all at once made my dizzy as a coot so I reverted to the original dose. now the throat feels sore and swallowing is difficult. Which would be best to up T3 or T4?

4 Replies

  • What is it that you are taking twice a day, the t3 or t4 or both. If you are sensitive to t3 maybe you could just up it by 5 or 10mcg at a time.

    Jo xx

  • Hi Jo,I have been taking both T3 & T4. My GP upped the T3 when I said I still didn't feel right.The increased caused dizziness so I knocked it back. I tried increasing T4 but although I feel ok in myself the "throat"is back. I took an extra 10 mcg. T3 before lunch today but still throaty.

  • Is your throat gruff because it is it could be because of under medication. People thought I was a man talking on the phone until I got a proper amount of meds. Mind you that was just t4 back then. Just go really slowly with the t3 but I don't think I would up your t4 dose. When I started on the t3 t4 combo I took 10 t3 for a week and then 20 t3 for a week but I didn't split the dose. Dr S told me to take it in the morning, but now that I'm only on t3 I take it all at bedtime.

    Jo xx

  • Thanks Jo.x

You may also like...